# SDR DALA13023019248

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N948DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53357
- Aircraft time: 33,221 hours, 30,412 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF RT UPPER INBD HORIZONTAL STABILIZER PLANK, FOUND AN EXISTING TRIM OUT ON 01091 AND EM 5511-01023.  COMPLETED REPAIR IAW PRI 513426-14AD.  REPAIR COMPLETE AND FINAL ERA ISSUED 513426-14AD REV O.
